# SDR 08FDEA02535

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027600400
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 252 RT IS CRACKED. FABRICATED A NEW FLOOR PANEL;  LOCATED HOLES FROM THE OLD PANEL AS A TEMPLATE;    POTTED INSERTS;  POTTED;  CURED;  SANDED EDGES SMOOTH;  APPLIED NON-SKID & PART MARKED IAW DWG SRZ 25-005;  REV F.
